# SDR CA140826006

- Difficulty date: August 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED THAT EN-ROUTE, WHILE STILL IN CLIMB AT APPROXIMATELY FL200, THE CREW STARTED TO SMELL OIL AND THEN SMOKE IN THE CABIN AND IN THE COCKPIT. THE CREW SHUT OFF THE BLEED AND IT TOOK APPROXIMATELY 5 MINUTES TO DISSIPATE THE SMOKE AND ODOR. UPON LANDING, THE CREW REPORTED ALL PARAMETERS WERE NORMAL AND THE LAST HOUR OF THE FLIGHT WAS UNEVENTFUL. MAINTENANCE REPORTS HAVING SERVICED ENGINE WITH APPROXIMATELY 10 OIL QUARTS SO FAR. THEY ALSO REPORTED THE OUTBOARD SIDE OF THE ENGINE IS HEAVILY OIL SOAKED AND ARE LOOKING FOR THE SOURCE. TROUBLESHOOTING ONGOING.
